MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED

ENDOLOGIX INC. AFX; BIFURCATED
Model Number BA25-60/I16-40
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported the patient had an initial implant on (b)(6) 2015 with a bifurcated stent and suprarenal aortic extension.On (b)(6) 2016 computed tomography (ct) \showed aneurysm sac growth with no endoleak seen.The patient is in stable condition and there are no reports of a secondary intervention being planned or scheduled.There have been no additional adverse events reported for this patient.
 
Additional Manufacturer Narrative
At the completion of the complaint investigation, based on the information provided, the clinical evaluation was able to confirm the aneurysm sac growth from an accessory superior mesenteric artery (sma).The clinical evaluation additionally found the following potential contributing factors to the reported event; accessory sma vessel and anticoagulation therapy.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The event devices remain implanted in the patient and were not available for further evaluation.The root cause of the reported event is unknown.There is not enough information to determine the root cause of the reported event at this time.
 
Event or Problem Description
Additional information received, a clinical evaluation found the patient returned to the hospital two times on (b)(6) 2015 and (b)(6) 2015, post initial procedure for bleeding from the access site.Patient was treated and released from the hospital.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6265424
Report Number2031527-2017-00040
Device Sequence Number16378292
Product Code MIH
UDI-Device Identifier00818009010209
UDI-Public(01)00818009010209(17)171007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2017
Device Model NumberBA25-60/I16-40
Device Lot Number1283098-004
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/19/2017
Supplement Report FDA Received Date05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AORTO UNI-ILIAC [SUPRARENAL]- (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR